Supportability and anonymous equity

M.H. Ten Raa

Research output: Contribution to journalArticleProfessional

61 Downloads (Pure)
Original languageEnglish
Pages (from-to)176-181
JournalJournal of Economic Theory
Volume31
Issue number1
Publication statusPublished - 1983
Externally publishedYes

Cite this

Ten Raa, M. H. (1983). Supportability and anonymous equity. Journal of Economic Theory, 31(1), 176-181.
Ten Raa, M.H. / Supportability and anonymous equity. In: Journal of Economic Theory. 1983 ; Vol. 31, No. 1. pp. 176-181.
@article{5ead481402194aeaa04856d243c1bcce,
title = "Supportability and anonymous equity",
author = "{Ten Raa}, M.H.",
year = "1983",
language = "English",
volume = "31",
pages = "176--181",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press Inc.",
number = "1",

}

Ten Raa, MH 1983, 'Supportability and anonymous equity', Journal of Economic Theory, vol. 31, no. 1, pp. 176-181.

Supportability and anonymous equity. / Ten Raa, M.H.

In: Journal of Economic Theory, Vol. 31, No. 1, 1983, p. 176-181.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Supportability and anonymous equity

AU - Ten Raa, M.H.

PY - 1983

Y1 - 1983

M3 - Article

VL - 31

SP - 176

EP - 181

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

IS - 1

ER -